VOL. 35 · NO. 2 | 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 35 (2), (1988)
No abstract available
Articles
Richard M. Aron, Javier Gomez, José G. Llavona
Michigan Math. J. 35 (2), 163-178, (1988) DOI: 10.1307/mmj/1029003744
KEYWORDS: 46G20, ‎46J15
No abstract available
Walter Seaman
Michigan Math. J. 35 (2), 179-183, (1988) DOI: 10.1307/mmj/1029003745
KEYWORDS: 53C20, 53C15, 58A12, 58A14
No abstract available
Elizabeth Strouse
Michigan Math. J. 35 (2), 185-196, (1988) DOI: 10.1307/mmj/1029003746
KEYWORDS: 46J20, ‎46J15
No abstract available
P. T. Church, J. G. Timourian
Michigan Math. J. 35 (2), 197-213, (1988) DOI: 10.1307/mmj/1029003747
KEYWORDS: 58E07, 35J65, 47H15, 58C25, 58G05
No abstract available
Masayuki Yamasaki
Michigan Math. J. 35 (2), 215-225, (1988) DOI: 10.1307/mmj/1029003748
KEYWORDS: 22E40, 18F25, 19M05, 55R55
No abstract available
José L. Fernández
Michigan Math. J. 35 (2), 227-231, (1988) DOI: 10.1307/mmj/1029003749
KEYWORDS: 30D55, ‎30H05, ‎46E15, ‎46J15
No abstract available
David Catlin
Michigan Math. J. 35 (2), 233-240, (1988) DOI: 10.1307/mmj/1029003750
KEYWORDS: 32F25, 32C10, 35N15
No abstract available
D. Rees, Judith D. Sally
Michigan Math. J. 35 (2), 241-254, (1988) DOI: 10.1307/mmj/1029003751
KEYWORDS: 13H15, 13B20
No abstract available
Vladimír Müller
Michigan Math. J. 35 (2), 255-260, (1988) DOI: 10.1307/mmj/1029003752
KEYWORDS: 47A12, 15A60, 47A30
No abstract available
Kenneth R. Davidson, John A. R. Holbrook
Michigan Math. J. 35 (2), 261-267, (1988) DOI: 10.1307/mmj/1029003753
KEYWORDS: 47A12, 15A60, 47A30
No abstract available
R. M. Charney, F. R. Cohen
Michigan Math. J. 35 (2), 269-284, (1988) DOI: 10.1307/mmj/1029003754
KEYWORDS: 55Q50, 14H99, 32G15, 55M99, 57T99
No abstract available
Jeff Abrahamson
Michigan Math. J. 35 (2), 285-290, (1988) DOI: 10.1307/mmj/1029003755
KEYWORDS: 49F22, 49F10, 49F20
No abstract available
Evan Houston, Muhammad Zafrullah
Michigan Math. J. 35 (2), 291-300, (1988) DOI: 10.1307/mmj/1029003756
KEYWORDS: 13G05, 13A15, 13F05
No abstract available
Miroslav Pavlović
Michigan Math. J. 35 (2), 301-311, (1988) DOI: 10.1307/mmj/1029003757
KEYWORDS: ‎46E15, 31A05
No abstract available
J. M. Anderson, L. D. Pitt
Michigan Math. J. 35 (2), 313-320, (1988) DOI: 10.1307/mmj/1029003758
KEYWORDS: 30D40
No abstract available
Back Matter
Michigan Math. J. 35 (2), (1988)
No abstract available
Back to Top